# SDR 99FDEA00162

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 727116C
- Aircraft serial: 19814
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654202736
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BLENDED THRU AT RBL - 9.0 & LBL 4.0 REPAIR PER DALFORT XEA-X1-53-698 DATED 4/19/99.  THE ABOVE MENTIONED NR CREATED AN XEA TO ACCOMPLISH THE REPAIR.  REPAIR IN PROGRESS.  *S/D*  REPAIRED PER FEDEX ENG AUTH NR 7-5310-45238 & DAL AERO LP XEA-X1-53-698.
